Quinidine-induced digoxin toxicity after discontinuing digoxin in a patient with renal failure

S. K. Nigam, M. E. Burton, M. R. Vasko

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)662-664
Number of pages3
JournalClinical Pharmacy
Volume3
Issue number6
StatePublished - Dec 1 1984

Fingerprint

Quinidine
Digoxin
Drug Interactions
Chronic Kidney Failure
Renal Insufficiency

ASJC Scopus subject areas

  • Pharmaceutical Science

Cite this

Quinidine-induced digoxin toxicity after discontinuing digoxin in a patient with renal failure. / Nigam, S. K.; Burton, M. E.; Vasko, M. R.

In: Clinical Pharmacy, Vol. 3, No. 6, 01.12.1984, p. 662-664.

Research output: Contribution to journalArticle

@article{a5900f652dfd490780645658121405b9,
title = "Quinidine-induced digoxin toxicity after discontinuing digoxin in a patient with renal failure",
author = "Nigam, {S. K.} and Burton, {M. E.} and Vasko, {M. R.}",
year = "1984",
month = "12",
day = "1",
language = "English (US)",
volume = "3",
pages = "662--664",
journal = "Clinical Pharmacy",
issn = "0278-2677",
publisher = "American Society of Hospital Pharmacists",
number = "6",

}

TY - JOUR

T1 - Quinidine-induced digoxin toxicity after discontinuing digoxin in a patient with renal failure

AU - Nigam, S. K.

AU - Burton, M. E.

AU - Vasko, M. R.

PY - 1984/12/1

Y1 - 1984/12/1

UR - http://www.scopus.com/inward/record.url?scp=0021705472&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021705472&partnerID=8YFLogxK

M3 - Article

C2 - 6509882

AN - SCOPUS:0021705472

VL - 3

SP - 662

EP - 664

JO - Clinical Pharmacy

JF - Clinical Pharmacy

SN - 0278-2677

IS - 6

ER -